# SDR 2010F00157

- Difficulty date: July 13, 2010
- Submitted: July 13, 2010
- Operation: General aviation
- Aircraft: N12
- Make and model: Beech C90
- Aircraft serial: LJ1966
- Aircraft time: 60 hours, 58 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Flex Duct
- Part number: 9091009913
- Condition: Broken
- Location: Engine Anti Ice
- Part time: 60 hours, 58 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH ENGINE INLET ANTI/DE-ICE MANIFOLDS WERE BROKEN ON BOTH ENGINES.
